Nine months after starting MTX, rheumy decided to add Sulphasalazine and Hydroxychloroquine into the mix. So, I began on these beginning of January.
Started getting some unpleasant side-effects (did a post about Ringing Ears). Well, as Sulpha was increased the side-effects increased too, and became quite unbearable.
Last Saturday I decided to stop the Sulpha. As I don't see Rheumy 'til May have sent him a letter explaining what I have done and why, and that I am concerned about the implications of stopping it as well!
My question to you good peeps is:- I still suffer with swelling in various joints every morning, usually if the elbows/wrists are bad then knees/ankles are good and vice-versa. However, today I felt swollen and tender in more places than usual - do you think its just coincidence that I've been off the Sulpha for a week?
I mean, I'd only been on it for a few weeks, and hadn't noticed any particular improvements yet!
p.s. Had a chat with my excellent pharmacist today, and told him about my problems with Sulpha - he completely agreed 100% that I'd done the right thing in stopping them, so I feel 'vindicated'